Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 80, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Sep 4, 2021, 3:03 PM EDT. It took effect at Sep 5, 2021, 7:00 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2021, 3:03 PM EDT (19:03 UTC)
- In effect from
- Sep 5, 2021, 7:00 AM EDT
- Expired
- Sep 6, 2021, 7:00 AM EDT
- In force
- 24 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
045 WHUS71 KAKQ 041903 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 303 PM EDT Sat Sep 4 2021 ANZ630-631-050315- /O.NEW.KAKQ.SC.Y.0080.210905T1100Z-210906T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 303 PM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 4 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 1 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 7 AM Sunday to 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-638-050315- /O.NEW.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 303 PM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 1 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 7 PM Sunday to 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
775 WHUS71 KAKQ 050242 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1042 PM EDT Sat Sep 4 2021 ANZ630-631-051045- /O.CON.KAKQ.SC.Y.0080.210905T1100Z-210906T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 1042 PM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 4 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 7 AM Sunday to 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-051045- /O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1042 PM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 7 PM Sunday to 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-051045- /O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1042 PM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft expected. * WHERE....James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 7 PM Sunday to 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
261 WHUS71 KAKQ 051051 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 651 AM EDT Sun Sep 5 2021 ANZ630-631-052000- /O.CON.KAKQ.SC.Y.0080.210905T1100Z-210906T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 651 AM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-052000- /O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 651 AM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 7 PM this evening to 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-052000- /O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 651 AM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft expected. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 7 PM this evening to 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
722 WHUS71 KAKQ 051402 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1002 AM EDT Sun Sep 5 2021 ANZ630-631-052215- /O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 1002 AM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-052215- /O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1002 AM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 7 PM this evening to 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-052215- /O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1002 AM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft expected. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 7 PM this evening to 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
509 WHUS71 KAKQ 051911 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 311 PM EDT Sun Sep 5 2021 ANZ630-631-060315- /O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 311 PM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-060315- /O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 311 PM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 7 PM this evening to 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-060315- /O.CON.KAKQ.SC.Y.0080.210905T2300Z-210906T1100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 311 PM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft expected. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 7 PM this evening to 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
274 WHUS71 KAKQ 060222 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1022 PM EDT Sun Sep 5 2021 ANZ630-631-060800- /O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 1022 PM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-061030- /O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1022 PM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...Until 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-061030- /O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1022 PM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY... * WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft expected. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 7 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
765 WHUS71 KAKQ 060800 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 400 AM EDT Mon Sep 6 2021 ANZ630-631-061100- /O.EXT.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 400 AM EDT Mon Sep 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-061100- /O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 400 AM EDT Mon Sep 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-061100- /O.CON.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 400 AM EDT Mon Sep 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 20 kt and waves around 2 ft expected. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
157 WHUS71 KAKQ 061053 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 653 AM EDT Mon Sep 6 2021 ANZ630-631-061200- /O.EXP.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 653 AM EDT Mon Sep 6 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING... The Small Craft Advisory will expire at 7 AM EDT this morning. $$ ANZ632-634-061200- /O.EXP.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 653 AM EDT Mon Sep 6 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING... The Small Craft Advisory will expire at 7 AM EDT this morning. $$ ANZ638-061200- /O.EXP.KAKQ.SC.Y.0080.000000T0000Z-210906T1100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 653 AM EDT Mon Sep 6 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING... The Small Craft Advisory will expire at 7 AM EDT this morning. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Sep 4, 12:58 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Sep 4, 12:58 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 1258 PM EDT Sat Sep 4 2021 .SYNOPSIS... High pressure over the area today, slides off the coast tonight. A weakening cold front will drop across the region Sunday night into Monday evening. High pressure returns for Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 1210 PM EDT Saturday... Latest sfc analysis reveals ~1018mb surface high pressure in place across the Delmarva down into the Carolinas at midday. To the west, low pressure was analyzed over the upper midwest, with a sfc cold front back into the middle and lower Missouri Valley. Aloft, as one upper low exits the Canadian maritimes, a second upper low continues to dig south across the Canadian Prairies down across the northern plains and upper Great Lakes. In between, upper ridging continues to build NNE across the eastern seaboard. Another trough is over the northern Plains. Forecast in good shape this afternoon, with only minor cosmetic changes for the rest of the aftn. Mid-high clouds associated with a weak shortwave will slowly scatter out, leaving a partly to mostly sunny and pleasant late summer afternoon across the mid-Atlantic region. While dewpoints do climb slightly with onshore flow, still rather comfortable today with afternoon highs in the upper 70s to low 80s. As of 355 AM EDT Saturday... High pressure building over the area to just offshore, will provide mostly sunny and still rather comfortable conditions (dewpoints will climb through the 50s into the lower 60s) across the region today. High temps will be in the upper 70s to lower 80s. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... As of 355 AM EDT Saturday... High pressure slides out to sea tonight, as a cold front pushes through the OH Valley. Mostly clear to partly cloudy tonight, with increasing high clouds, esply over WNW counties. Lows will be mainly in the lower to mid 60s. The cold front and some increase in moisture will approach from the WNW during Sun, with the front then gradually dropping across the area Sun night through Mon. Only isolated to sctd showers and tstms expected with this front, due to limited forcing, and the flow through the low-mid levels will be generally WSW which is normally not terribly favorable for much pcpn. Slightly warmer and more humid on Sun with highs in the lower to mid 80s. Latest guidance suggests that the front will struggle to completely clear the area until later Mon or Mon evening. As such, clouds may hang on for much of the day, despite not much in the way of pcpn. Will maintain a 20% PoP across srn/SE VA and NE NC Mon aftn into Mon evening. Highs on Mon will be mainly in the mid 80s. Becoming clear or mostly clear Mon night with lows ranging from near 60 NW, to around 70 SE. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 355 AM EDT Saturday... High pressure will maintain dry and warm wx for Tue. A cold front will approach from the NW during Wed, then crosses the area Wed night into Thu morning. This will provide the chance for showers and tstms mainly Wed aftn into early Thu morning. High pressure will then build in from the NW Thu aftn through Fri. Very warm on Wed with highs in the mid 80s to near 90. Highs in the lower to mid 80s Thu, and in the upper 70s to lower 80s Fri. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 1255 PM EDT Saturday... VFR conditions across area terminals will prevail at the TAF sites through the 18z/4 TAF period, and through Sunday. Surface high pressure builds over the area today then slides off the coast. SCT-BKN mid to high clouds scatter out this afternoon, as winds shift to S-SE aob 10kt. OUTLOOK: Mainly VFR Sunday aftn, lowering CIGs with short-lived sub-VFR conditions possible at KRIC/KSBY Sun night and early Monday. Isolated to sctd showers/storms possible Sun night into Monday in association with a weak front crossing the area. Clearing on W-SW winds with VFR conds returning Tue through midweek. && .MARINE... As of 1110 AM EDT Saturday... High pressure has settled over the mid Atlantic stretching from NC to NY. Winds have remained less than 10 kt overnight. Light and variable winds will persist this morning around 5 kt become SE 5-10 kt by late afternoon before becoming S 10-15 late in the evening as high pressure moves offshore. SW winds persist through tonight around 10 kt. Winds increase some Sunday with SW winds of 15 kt in the afternoon as the pressure gradient tightens between the high offshore and an approaching front. SW winds may increase to 15-20 kt over the coastal waters and even portions of the Bay Sun night into early Mon morning ahead of the approaching cold front. There is some potential for low- end SCA level winds in the Ches Bay and over coastal waters mainly later Sun night. Winds become W 10-15 kt late Mon morning before becoming NW 5-10 kt Mon afternoon behind the front. Waves on the Bay of generally 1 ft today increasing to 2 ft Sunday and even 2 to 3 ft Sunday night. Seas along the coast have subsided to generally 2 to 3 ft with 3 to 4 ft near Duck NC. Seas remain around 2 to 3 ft today before building to 3-4 ft late Sun the northern coastal waters. Looking ahead, seas build significantly midweek next week as Hurricane Larry pushes swell towards the east coast. The rip risk has been increased to moderate for the Outer Banks Currituck due to rip currents being reported further south and collaboration with MHX. For the rest of the local beaches, expect a low rip risk today. Looking ahead, the period and height increase late Mon with a 16-17 second period on Tues making for an increased rip risk mid week. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MAM NEAR TERM...MAM/TMG SHORT TERM...TMG/MRD LONG TERM...TMG/MRD AVIATION...MAM/TMG MARINE...RMM/JAO
Hazardous weather outlook, Sep 4, 11:07 AM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 1107 AM EDT Sat Sep 4 2021 MDZ021>025-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093- 095>100-509>525-051515- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Fluvanna-Prince Edward-Cumberland-Goochland- Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland- Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Accomack-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 1107 AM EDT Sat Sep 4 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ102-051515- Eastern Currituck- 1107 AM EDT Sat Sep 4 2021 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.